# SDR AALA20031209

- Difficulty date: November 3, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND FORWARD OVERHEAD EMERGENCY AISLE LIGHT INOPERATIVE ON AFT AISLE GANGWAY.  REPAIRED QUICK DISCONNECT ASSEMBLY FOR FORWARD OVERHEAD EMERGENCY AISLE LIGHT IN AFT AISLE GANGWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
